Small subsets inherit sparse epsilon-regularity. / Gerke, Stefanie; Kohayakawa, Yoshiharu; Rodl, Vojtech; Steger, Angelika.

In: Journal of Combinatorial Theory, Series B, Vol. 97, No. 1, 01.2007, p. 34-56.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)34-56
Number of pages23
JournalJournal of Combinatorial Theory, Series B
Issue number1
Publication statusPublished - Jan 2007
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1255728